# SDR REXA2018060700507

- Difficulty date: June 7, 2018
- Submitted: June 19, 2018
- Operation: Air carrier
- Aircraft: N132EV
- Make and model: Cndair CL6002D24
- Aircraft serial: 15219
- Aircraft time: 22,613 hours, 15,203 cycles
- System (JASC): 2520 · Passenger Compartment Equipment
- Part: Support Strap
- Condition: Cracked
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DADO PANEL 252 TRW AFT SIDE SUPPORT STRAP CRACKED (PR). REMOVED AND REPLACED SUPPORT STRAP IAW CRJ900 SRM 51-42-06.
